Vol. 6, No. 3, 1956

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 325: 1
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Vol. 319: 1  2
Vol. 318: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Neighbor relations on the convex of cyclic permutations

Isidore Heller

Vol. 6 (1956), No. 3, 467–477
Mathematical Subject Classification
Primary: 52.0X
Milestones
Received: 8 July 1955
Published: 1 September 1956
Authors
Isidore Heller